# SDR NSVA2011153

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 39,717 hours, 47,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: HP14161005
- Part serial: 1409
- Condition: Leaking
- Location: Te Flap
- Part time: 39,717 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 10000 FT 30 MILES NORTH EAST OF IAH, CREW RECEIVED MAIN ACCUMULATOR BLEED DOWN WARNING MSG.  CREW RAN CHECKLIST AND RETURNED TO IAH.  DID NOT DECLARE AN EMERGENCY HOWEVER IAH TOWER DECLARED AN EMERGENCY.  A/C LANDED WITH OUT FURTHER INCIDENT AND PARKED AT THE GATE.  REPLACED FLAP CONTROL VALVE, LEAK DOWN CHECKED GOOD.
